Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having anxiety problems, nausea. Used to take denaxit and feeling occurs when need to socialize. Suggest?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
Hi, I am having anxiety problems.... which are nausea (vomiting feeling) I used to take deanxit for about 1.5yrs. The feeling occurs in times were I need to socialize... I know this is a physiological problem but is there some kind of medicine I can take during the moment I feel this nausea maybe to calm myself down please? I do not wish to take a frequent medicine.
Posted Fri, 4 Oct 2013 in Anxiety and Stress
Answered by Dr. Seikhoo Bishnoi 22 minutes later
Brief Answer:
Anxiety Disorder

Detailed Answer:
Welcome to XXXXXXX

I have read your question and I can understand your problem. You are a 24 year old female with anxiety problems. The nausea and other symptoms occur more while socializing. You have taken Deanxit for that for about 1.5 years.

See this type of anxiety (what it appears from symptoms you have mentioned) is quite common. Increased anxiety while socializing or talking to some one is related to like anxiety while speaking to some big person, anxiety while speaking to a group of people, anxiety in group discussion etc are seen.

Although the drug Deanxit can control the situation but this is not the definitive treatment. A number of other drugs especially of SSRI group like Sertaline, Escitalopram are very useful in such condition. The drugs should be taken for at least 3-6 months in order to see improvement.

Some other drugs like low dose benzodiazepines just before the anxiety provoking situation as Etizolam, Clonazepam are very useful. They should be taken under proper prescription only.
Other drug Propranolol is also a very useful drug for social anxiety. The drug is to be taken in anxiety situations only and has very good results. The drug is devoid of serious side effects and it is free of dependence potential. You can visit a Psychiatrist for proper drug therapy.

Apart from medicine try relaxation methods like breathing exercises, yoga to relax yourself and to increase your confidence.

Hope this helps you, if you have more questions you can ask again.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor